×

Spaces of distributions of Besov type on Euclidean n-space. Duality, interpolation. (English) Zbl 0255.46026


MSC:

46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
46F05 Topological linear spaces of test functions, distributions and ultradistributions
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Besov, O. V., Investigation of a family of functional spaces, theorems of embedding and extension.Trudy Mat. Inst. Steklov. 60 (1961), 42–81. (Russian.)
[2] Butzer, P. L., &Berens, H.,Semi-groups of operators and approximation, Springer, Berlin, 1967. · Zbl 0164.43702
[3] Calderón, A. P., Intermediate spaces and interpolation.Studia Math., Special Series, 1, (1963), 31–34. · Zbl 0124.31803
[4] –, Intermediate spaces and interpolation, the complex method.Studia Math., 24, (1964), 113–190. · Zbl 0204.13703
[5] Dunford, N., &Schwartz, J. T.,Linear operators I. Interscience, New York, 1958. · Zbl 0084.10402
[6] –,Linear operators II, Interscience, New York, 1963. · Zbl 0128.34803
[7] Edwards, R. E.,Functional analysis, Holt, Rinehardt and Winston, New York, 1965. · Zbl 0182.16101
[8] Grisvard, P., Commutativité de deux foncteurs d’interpolation et applications,J. Math. Pures Appl., 45 (1966), 143–290. · Zbl 0173.15803
[9] Hörmander, L., Estimates for translation invariant operators inL p spaces,Acta Math., 104 (1960), 93–140. · Zbl 0093.11402
[10] Krejn, S. G., &Petunin, Ju. I., Scales of Banach spaces,Usp. Math. Nauk. 21 (1966), 89–168. (Russian.).
[11] Lions, J. L., &Peetre, J., Sur une classe d éspaces d’interpolation.Inst. Hautes Etudes Sci. Publ. Math., 19 (1964), 5–68. · Zbl 0148.11403
[12] Littman, W., McCarthy, C., &Riviere, N.,L p-multiplier theorems,Studia Math., 30 (1968), 193–217. · Zbl 0162.18301
[13] Magenes, E., Interpolation spaces and partial differential equations,Usp. Mat. Nauk, 21 (1966), 169–218. (Russian).
[14] Michlin, S. G., About multipliers of Fourier integrals.Dokl. Akad. Nauk SSSR, 109 (1956), 701–703 (Russian.). · Zbl 0073.08402
[15] Nikol’skij, S. M.,Approximation of functions of several variables and embedding theorems, Nauka, Moscow, 1969.
[16] Peetre, J., Sur le nombre de paramètres dans la définition de certains espaces d’interpolation.Ricerche Mat., 12 (1963), 248–261. · Zbl 0125.06501
[17] Peetre, J.,Funderingar om Besov-rum. Unpublished lecture notes, Lund, 1966.
[18] –, Sur les espaces de Besov,C. R. Acad. Sci. Paris, 264 (1967), 281–283. · Zbl 0145.16206
[19] –, Espaces d’interpolation et théorème de Soboleff.Ann. Inst. Fourier, 16 (1966), 279–317. · Zbl 0151.17903
[20] –, A new approach in interpolation spaces,Studia Math., 34 (1970), 23–42. · Zbl 0188.43602
[21] Schwartz, J., A remark on inequalities of Calderón-Zygmund type for vector-valued functions.Comm. Pure Appl. Math., 14 (1961), 785–799. · Zbl 0106.08104
[22] Schwartz, L.,Théorie des distributions, I, II. Hermann, Paris 1950/51. · Zbl 0037.07301
[23] Slobodeckij, L. N., Generalization of Sobolev spaces, application to boundary value problems for partial differential equations,Učeb. Zap. Leningrad. Ped. Inst. Gercena 197 (1958), 54–112. (Russian.). · Zbl 0088.30302
[24] Sobolev, S. L., About a theorem of functional analysis.Mat. Sbornik, 4 (46) (1938), 471–497 (Russian.)
[25] Sobolev, S. L.,Some applications of functional analysis in mathematical physics. Leningrad, 1950. (Russian.) · Zbl 0041.52307
[26] Taibleson, M. H., On the theory of Lipschitz spaces of distributions on Euclideann-space I.J. Math. Mech., 13 (1964), 407–479. · Zbl 0132.09402
[27] –, On the theory of Lipschitz spaces of distributions on Euclideann-space II.J. Math. Mech., 14 (1965), 821–839.
[28] Triebel, H., Über die Verteilung der Approximationszahlen kompakter Operatoren in Sobolev-Besov-Räumen.Invent. Math., 4 (1967), 275–293. · Zbl 0165.14501
[29] Triebel, H., Interpolation theory for function spaces of Besov type defined in domains. I.Mathem. Nachr. (to appear). · Zbl 0233.46049
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.